A 24-year-old female asked:
I'm on nexplanon for almost 8 months i'm late on my period and im having severe stomach cramps and my breasts are slightly sore and tingly?
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
See doctor: Nexplanon can change menstrual cycles, but your other symptoms are not common 8 months after beginning use. They suggest another problem may be present, including possible infection or abnormal pregnancy. Please see a doctor soon
863 viewsAnswered >2 years ago
Last updated Dec 5, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.